# SDR 00FDEA00342

- Difficulty date: May 16, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727227
- Aircraft serial: 21462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FLOOR SUPPORT ANGLE ABOVE STR 29R AT BS 642 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED PER IAW SRM 53-10-5 & SRM 51-40-3.
